MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Failure to Power Up (1476); Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-41 -dead battery test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018, in a follow-up call to ensure the customer's condition since the initial call; (customer's condition has improved, and they are no longer experiencing symptoms.Customer went to her doctor (routine visit for flu shoot).Customer had her blood sugar taken and their meter read 32mg/dl fasting, so they gave her candy.Customer was diagnoses with hypoglycemia.Customer was treated with candy and released the same day.
 
Event or Problem Description
Consumer reported complaint for dead meter accompanied by symptoms.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling lightheaded.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back-to-back blood test was not performed.The test strip lot manufacturer's expiration date is 02/29/2020 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer is feeling light headed and feels as if sugar may be low.After troubleshooting meter still does not turn on.Customer has a routine doctor's appointment tomorrow.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8117378
Report Number1000113657-2018-01211
Device Sequence Number1770389
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateKS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2910
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Initial Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1